Metrics

From
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces by Rahim Shah, Akbar Zada and Ishfaq Khan Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169 doi:10.12691/tjant-3-6-5
Views
8932
Html 8332
Abstract 600
01 January 2016 (publication date) through 22 January 2021 *
19.60 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4130
PDF1751
Epub849
XML1069
PPT0
Figures249
Tables212
Export: 2333
RIS731
BibTex771
Endnote831
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com